# SDR DALA2017061804796

- Difficulty date: June 17, 2017
- Submitted: June 18, 2017
- Operation: Air carrier
- Aircraft: N985DL
- Make and model: Doug MD-88
- Aircraft serial: 53312
- Aircraft time: 67,764 hours, 48,854 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LFEC INSPECTION OF HORIZONTAL STABILIZER RT UPPER CENTER SKIN PANEL PER STEP 5. OF WORKCARD SHOWS A CRACK INDICATION FROM AFT EDGE OF SKIN FORWARD APPROXIMATELY 1" IN LENGTH. REPAIRED PER ERA 559453-14AD.
